# SDR SIMA20180120005

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 68, BETWEEN STRINGERS 6L AND 7L.  REMOVED, FABRICATED,  AND INSTALLED A NEW SHEAR TIE IAW SRM 53-31-04, 51-40-02, CPM 51-21-04, 51-21-05, AND 51-21-06.
